# SDR SWAA2013102221350

- Difficulty date: October 19, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 34,243 hours, 22,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D29982225
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER LOOSE.  SECURED COVER ASSEMBLY IAW AMM.
